# SDR UPS02437626

- Difficulty date: January 29, 2002
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- Aircraft time: 68,011 hours, 20,052 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT BULK CARGO, S-50R BS 2210 STRINGER CRACKED.  STRINGER REPAIRED AS PER SRM 53-10-03 FIG 1.
